# SDR ASAA2017062121150

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737990
- Aircraft serial: 36365
- Aircraft time: 1,272 hours, 484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS DETACHED.  ACFT GROUNDED.  REINSTALLED EXIT LIGHT LENS.
